Anadin Anadin Maximum Strength Capsules 12 Pack

€2.00

Code 5000309005329


Add to Basket
Product Information

Anadin Maximum Strength capsules are pain-relieving medication containing aspirin.

Uses & Treatment

  • Headache.
  • Period Pain.
  • Dental Pain.
  • Rheumatic Pain.
  • Symptoms of colds & flu.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packets per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary.
  • Should be taken with a glass of water with or just after a meal.
  • Do take more than 8 capsules in any 24 hour period.
Active Ingredients

Each Anadin Maximum Strength Capsule contains Aspirin 500mg, Caffeine 32mg.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty